


default search action
"On the analyticity properties of infeasible-interior-point paths for ..."
Josef Stoer, Martin Wechs (1999)
- Josef Stoer, Martin Wechs:

On the analyticity properties of infeasible-interior-point paths for monotone linear complementarity problems. Numerische Mathematik 81(4): 631-645 (1999)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













